Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 24
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gauge theoretic invariants of Dehn surgeries on knots

Hans U Boden, Christopher M Herald, Paul A Kirk and Eric P Klassen

Geometry & Topology 5 (2001) 143–226
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology 3–spheres, an exposition, Mathematical Notes 36, Princeton University Press (1990) MR1030042
2 D Auckly, A topological method to compute spectral flow, Kyungpook Math. J. 38 (1998) 181 MR1637787
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
4 H U Boden, Unitary representations of Brieskorn spheres, Duke Math. J. 75 (1994) 193 MR1284819
5 H U Boden, C M Herald, The $\mathrm{SU}(3)$ Casson invariant for integral homology 3–spheres, J. Differential Geom. 50 (1998) 147 MR1678493
6 B Booß-Bavnbek, K P Wojciechowski, Elliptic boundary problems for Dirac operators, Mathematics: Theory & Applications, Birkhäuser (1993) MR1233386
7 U Bunke, On the gluing problem for the $\eta$–invariant, J. Differential Geom. 41 (1995) 397 MR1331973
8 S E Cappell, R Lee, E Y Miller, A symplectic geometry approach to generalized Casson's invariants of 3–manifolds, Bull. Amer. Math. Soc. $($N.S.$)$ 22 (1990) 269 MR1016041
9 S E Cappell, R Lee, E Y Miller, On the Maslov index, Comm. Pure Appl. Math. 47 (1994) 121 MR1263126
10 S E Cappell, R Lee, E Y Miller, Self-adjoint elliptic operators and manifold decompositions I: Low eigenmodes and stretching, Comm. Pure Appl. Math. 49 (1996) 825 MR1391757
11 H S M Coxeter, W O J Moser, Generators and relations for discrete groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 14, Springer (1965) MR0174618
12 M Daniel, An extension of a theorem of Nicolaescu on spectral flow and the Maslov index, Proc. Amer. Math. Soc. 128 (2000) 611 MR1622789
13 M Daniel, Maslov index, symplectic reduction in a symplectic Hilbert space and a splitting formula for spectral flow, PhD thesis, Indiana University, Bloomington (1997)
14 M Daniel, P Kirk, A general splitting formula for the spectral flow, Michigan Math. J. 46 (1999) 589 MR1721567
15 M S Farber, J P Levine, Jumps of the eta-invariant, Math. Z. 223 (1996) 197 MR1417429
16 B Fine, P Kirk, E Klassen, A local analytic splitting of the holonomy map on flat connections, Math. Ann. 299 (1994) 171 MR1273082
17 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. $(3)$ 61 (1990) 109 MR1051101
18 T Kato, Perturbation theory for linear operators, Classics in Mathematics, Springer (1995) MR1335452
19 P A Kirk, E P Klassen, Chern–Simons invariants of 3–manifolds and representation spaces of knot groups, Math. Ann. 287 (1990) 343 MR1054574
20 P Kirk, E Klassen, Computing spectral flow via cup products, J. Differential Geom. 40 (1994) 505 MR1305980
21 P Kirk, E Klassen, Analytic deformations of the spectrum of a family of Dirac operators on an odd-dimensional manifold with boundary, Mem. Amer. Math. Soc. 124 (1996) MR1355034
22 P A Kirk, E P Klassen, The spectral flow of the odd signature operator and higher Massey products, Math. Proc. Cambridge Philos. Soc. 121 (1997) 297 MR1426525
23 P Kirk, E Klassen, Continuity and analyticity of families of self-adjoint Dirac operators on a manifold with boundary, Illinois J. Math. 42 (1998) 123 MR1492043
24 P Kirk, E Klassen, D Ruberman, Splitting the spectral flow and the Alexander matrix, Comment. Math. Helv. 69 (1994) 375 MR1289334
25 P Kirk, M Lesch, The $\eta$–invariant, Maslov index, and spectral flow for Dirac-type operators on manifolds with boundary, Forum Math. 16 (2004) 553 MR2044028
26 E P Klassen, Representations of knot groups in $\mathrm{SU}(2)$, Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
27 X S Lin, Z Wang, Fermat limit and congruence of Ohtsuki invariants, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 321 MR1734415
28 T Mrowka, K Walker, private communication of unpublished research (1993)
29 L I Nicolaescu, The Maslov index, the spectral flow, and decompositions of manifolds, Duke Math. J. 80 (1995) 485 MR1369400
30 L I Nicolaescu, Generalized symplectic geometries and the index of families of elliptic problems, Mem. Amer. Math. Soc. 128 (1997) MR1388897
31 C H Taubes, Casson's invariant and gauge theory, J. Differential Geom. 31 (1990) 547 MR1037415
32 K Walker, An extension of Casson's invariant, Annals of Mathematics Studies 126, Princeton University Press (1992) MR1154798